Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Light bleeding, ultrasound shows no pregnancy, feeling movement in uterus. Dizziness, nausea after taking Familon

dear doctor,my wife is having regular periods but in a very less quantity ,but before few days back she felt some movement in the uterous , i took her to the doctor and she found that there is no pregnancy ,i did ultrasound also but it is not a pregnanacy ,doctor wrote some medicine by saying this may be gas ,but even after having FAMILON and some ppi and M2-TONE ,despite having 10 days the same medicine ,she still feels movement in the uterous and after takinfg FAMILON SHE FEELS DIZZINESS AND NAUSATIC ,please guide me what is it
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
these type of features can be seen in case of spurious pregnancy that is seen in women desires of children or afraid of being pregnancy,
as she underwent test for pregnancy and also ultrasound it is clear that she is not pregnant,
sometimes contraceptive pills can cause side effects like bloating sensation of the abdomen, nausea, dizziness etc, they will subside soon usually,
so if the symptoms persist she take antacids and antiemetics which will help in decreasing them.
take care.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor